Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Cysts in ovaries, trying for children. Bloating during periods. Possible reasons and cures?

Im sowmya. Im 24 married. I earlier had problem of cysts in both the ovaries and took medicines from 2012 november to 2013 january. I stopped using the medicine and we have been trying for children under the guidance of our family doc. Now im getting my periods before a week of my actual date. While getting periods im feeling like bloating having indigestion problems and getting frequent urination and feeling sick a lot could u suggest me wat it could be and wat i need to do
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Thanks for posting your query on health care magic.

Bloating and sick feeling is due to the effect of progesterone in later part of the cycle.

This is a normal physiological process. You need not worry for the same.

Frequent urination is due to urinary tract infection.

I suggest you to get a urine microscopy and culture.

Take antibiotics for 7 days and drink lots of water.

Hope this helps.


Dr Farha
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor